Skip to Content

Will acyclovir affect blood pressure?

Question is Closed
Report Favorite

Answers (1)

Anonymous

14 Aug 2010

Hello, no this medication will not affect your BP.-

Take care.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

My Dr. has started me on Lisinopril (5mg) , said there was something inmy recent urine test that?

could affect my kidney's since I am diebetic. I take Janumet, Simvastatin and Thyroxine once a day. I do not have high Blood Pressure, I'm ...

2 answers 1 Feb 2010

Does Dilantin affect Blood Pressure?

Since starting to take it as perscribed my blood pressure seems to have gone up.

1 answer 18 Oct 2010

Herpes Simplex - are sore testicals are side effect of acyclovir or a symptom of herpes or stress?

I am waiting for a "specific" blood test for genital herpes, and am taking acyclovir 800mg every four hours. My testicals seem to be little ...

1 answer 12 Mar 2011

Does enablex affect blood pressure?

my blood pressure is high since starting enablex and even my doctor is thinking that enablex might be the problem. anyone else had a similar ...

1 answer 16 Jan 2012